I was at 300mg/day for a few years. Slowly went down & have been taking 100mg/day for the past 2 weeks. I'm still having a lot of withdrawal being on the 100. A few hours before my dose my head starts feeling very strange. Quite hard to explain, I have dizziness/vertigo, nasuea, extreme fatigue, and the feeling of being unstable on my feet or even while sitting. I'm not comfortable driving due to not feeling fully alert & moving my head makes it worse. I've had this withdrawal feeling before but never lasted this long, any input would be helpful! Thanks!
Added 5 Apr 2012:
Thanks for all the comments and help. I was told to go slow because of the withdrawal symptoms but since I've gone down before I thought if I felt ok I'd just push myself a bit quicker. I'm a single mom of 2 kids and needed to try and get off the Tramadol so I could try Cymbalta while my kids were with their dad for a weekend (since I don't do well with med changes) I was doing really well until I got to the 100mg/day and even now, after about 3 weeks I'm still feeling the same withdrawal symptoms. Yesterday was my last does of Tramadol and I started the Cymbalta 30mg a couple hours ago. I can already feel the withdrawal from the Tramadol and it's only been a couple hours past my normal dose time! (I'm also taking oxycodone 5mg to help with the pain & withdrawal) I have to take Mirapex tonight too since when I stop Tramadol my RLS goes NUTS! (this is why I had to go back on Tramadol until I saw my doctor again about my RLS). If it gets to be to much tonight I'll be back on the Tramadol tomorrow, but then how do I ever get off it so I can try the Cymbalta/Mirapex??? This is very frustrating! I try to put up with it for as long as I can but there's only so much withdrawal I can take!
Added 6 Apr 2012:
Soooo it's been a few hours since taking the Cymbalta and I now have no withdrawal symptoms whatsoever from stopping the Tramadol??? I was not expecting this at all, was expecting it to just get worse & worse. Even if it's a coincidence i'll take it :)
You need a doctor that understands withdrawing from tramadol. It can cause you to have seizures for petes sake! I wish doctors would read these things before putting people on this horrible drug! I am going to give you a link, & please for Gods sake read it all. Skip the chemical stuff & read the side effects & stopping the dosage. You have to wean slower! If you need more help I will try to help you, but you should real have a doctor on board... Mary
(print this out & show it to your doctor please, as most don't believe it's addictive!)
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Nov 2009 • 2 answers
Updated 13 Oct 2011 • 2 answers
Updated 26 Jun 2011 • 2 answers
Updated 16 Oct 2017 • 2 answers
Updated 9 Aug 2018 • 2 answers